The Diabetes Forum Support Community For Diabetics Online banner
1 - 6 of 6 Posts

·
Registered
Joined
·
15 Posts
Discussion Starter · #1 ·
I did a search for stomach and pain but found nothing, I am sorry if this has been discussed before.

I have only been on my shots for a month now but it seems like the pain is getting worse, it comes a few minutes after my shots and goes in waves for a few hours. I feel like I am being kicked in my stomach. I cant call my doctor since she is out of the country and the guy who is "on call" seems to be just useless (he just tells me to wait until she comes back, maybe I am to assume this is normal). Tonight I am dizzy, extreme nausea, and my asthma is giving me fits.

Is this just adjusting to the meds? How long until I get used to it?
 

·
Registered
Joined
·
15 Posts
Discussion Starter · #5 ·
is it just part of diabetes to develop food allergies?
 
1 - 6 of 6 Posts
Top